Discussions By Condition: General well-being

Sorry for the long post...i need help

Posted In: General well-being 0 Replies
  • Posted By: Anonymous
  • September 18, 2008
  • 01:24 AM

i don't usually post forums but i'm so tired of not feeling like myself and having everyone just think i'm crazy. i'm a 31 yr old female and have felt pretty crappy for the better part of 2 years. it started with a dull, almost cramp like pain in my upper left side. sometimes it came and went but for the most part it was pretty constant for mnths. after 2 ER visits, an mri and an endoscopy, they discovered that i had gallstones and needed to have my gallbladder removed. that was done with no prob but the left pain didn't go away. not as bad as it was but then other symptoms have appeared. bouts of headaches that will last for days, dizziness, confusion, almost daily abdominal issues like severe bloating and pressure to where my stomach actually expands. also some dull to sharp pains in my lower side radiating toward my back like around my kidneys, tiredness, moodiness, occational fuzziness in my ears and the most uncomfortable symptom is my weird temp flunctuations. i can't say they're hot flashes per say, but it feels like i'm fevery. from the inside, i feel so hot and my skin feels so cold like if i was just in 90 degree weather and walked into a very cold room. and because i feel fevery, i take my temp and i'm barely 97 degrees f. very confusing and frustrating because many test done have come back ok but i feel so yucky that i just don't know what to do. drs make me feel like i'm crazy. anyone who has any info please write!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?